Vol. 10, No. 5, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1891–2146
Issue 7, 1643–1890
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Conical maximal regularity for elliptic operators via Hardy spaces

Yi Huang

Vol. 10 (2017), No. 5, 1081–1088
Abstract

We give a technically simple approach to the maximal regularity problem in parabolic tent spaces for second-order, divergence-form, complex-valued elliptic operators. By using the associated Hardy space theory combined with certain L2-L2 off-diagonal estimates, we reduce the tent space boundedness in the upper half-space to the reverse Riesz inequalities in the boundary space. This way, we also improve recent results obtained by P. Auscher et al.

Keywords
maximal regularity operators, tent spaces, elliptic operators, Hardy spaces, off-diagonal decay, maximal $L^p$-regularity
Mathematical Subject Classification 2010
Primary: 42B37
Secondary: 47D06, 42B35, 42B20
Milestones
Received: 14 April 2016
Accepted: 3 April 2017
Published: 1 July 2017
Authors
Yi Huang
Laboratoire de Mathématiques d’Orsay
Université Paris-Sud
Centre National de la Recherche Scientifique
Université Paris-Saclay
91405 Orsay
France